Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Midland/Odessa, TX

May 4, 2015Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 4, 2015, 7:56 PM CDT for Pecos County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 7:56 PM CDT (00:56 UTC)
Expired
May 4, 2015, 9:00 PM CDT
In force
64 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 134 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:00 PM CDTHAIL 1Fort Stockton, TX
May 4, 8:01 PM CDTHAIL 1.75Fort Stockton, TXFALLING AT THE INTERSECTION OF HWY 285/385 IN MESA VIEW NEIGHBORHOOD.
May 4, 8:17 PM CDTHAIL 24 S Fort Stockton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 7:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS54 KMAF 050056
SVRMAF
TXC371-050200-
/O.NEW.KMAF.SV.W.0038.150505T0056Z-150505T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
756 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 900 PM CDT

* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
  STOCKTON...AND MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3100 10254 3071 10249 3049 10282 3082 10312
      3101 10298
TIME...MOT...LOC 0056Z 271DEG 21KT 3087 10289

HAIL...1.75IN
WIND...60MPH

$$
2 follow-up statements
302 
WWUS54 KMAF 050120
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
820 PM CDT MON MAY 4 2015

TXC371-050200-
/O.CON.KMAF.SV.W.0038.000000T0000Z-150505T0200Z/
PECOS TX-
820 PM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 900 PM CDT...

AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STOCKTON...AND MOVING EAST AT 10 MPH.

HAZARD...LIME BALL SIZE HAIL AND 60 MPH GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3080 10301 3095 10292 3100 10254 3071 10249
      3049 10282
TIME...MOT...LOC 0119Z 279DEG 8KT 3086 10282

HAIL...2.00IN
WIND...60MPH

$$
217 
WWUS54 KMAF 050134
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT MON MAY 4 2015

TXC371-050200-
/O.CON.KMAF.SV.W.0038.000000T0000Z-150505T0200Z/
PECOS TX-
834 PM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 900 PM CDT...

AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
FORT STOCKTON...AND MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY INCLUDING I-10 EAST OF  
  FORT STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3059 10280 3080 10289 3096 10288 3100 10254
      3071 10249
TIME...MOT...LOC 0133Z 279DEG 8KT 3086 10273

HAIL...1.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:32 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 4, 3:32 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015

.DISCUSSION...

  * Severe Thunderstorm Watch 128 remains in effect until 8 pm
    CDT/7 pm MDT for Eddy and Lea counties in southeastern New
    Mexico and Culberson and Jeff Davis counties in west Texas.

  * Tornado Watch 129 remains in effect until 8 pm CDT for
    Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
    Winkler counties.

 *  A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
    for Eddy and Lea counties in southeastern New Mexico and for
    Andrews, Borden, Dawson, and Gaines counties in west Texas.

Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.

Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.

Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.

High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.

With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.

For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php

Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 61  81  58  84  /  60  20  10  10
BIG SPRING TX              63  81  64  84  /  30  30  30  30
CARLSBAD NM                57  82  53  85  /  40  10  10  10
DRYDEN TX                  65  84  67  86  /  30  10  20  20
FORT STOCKTON TX           63  84  60  86  /  30  10  20  20
GUADALUPE PASS TX          53  75  53  79  /  20  10  10  10
HOBBS NM                   59  79  53  82  /  70  20  10  10
MARFA TX                   49  78  43  82  /  20  10  10  10
MIDLAND INTL AIRPORT TX    61  80  63  84  /  30  20  20  20
ODESSA TX                  62  81  62  84  /  40  20  20  20
WINK TX                    65  85  56  87  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
     tonight FOR THE FOLLOWING ZONES... Central Lea County...
     Eddy County Plains...Guadalupe Mountains of Eddy County...
     Northern Lea County...Southern Lea County.

TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
     morning FOR THE FOLLOWING ZONES... Andrews...Borden...
     Dawson...Gaines.

&&

84/70

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 4, 1:47 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT MON MAY 4 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE
MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY
ACROSS THE LOWER TRANS PECOS.

HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST
NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER
AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY...
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY
WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WIND...AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 4, 6:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
630 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             26 W FORT STOCKTON      30.89N 103.32W
05/04/2015  M1.75 INCH       PECOS              TX   TRAINED SPOTTER

            REPORTED ALONG INTERSTATE 10.

&&

ANDREW.ARNOLD
Local storm report, May 4, 6:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             24 W FORT STOCKTON      30.89N 103.29W
05/04/2015  M1.50 INCH       PECOS              TX   PUBLIC

            GOLF BALL TO PING PONG BALL COVERING THE GROUND

&&

ANDREW.ARNOLD
Special weather statement, May 4, 7:10 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
710 PM CDT MON MAY 4 2015

TXZ046-050045-
DAWSON-
710 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL DAWSON COUNTY UNTIL 745 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER WELCH AT
710 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3286 10190 3279 10212 3294 10218 3296 10216
      3296 10188
TIME...MOT...LOC 0010Z 220DEG 10KT 3292 10213
Local storm report, May 4, 7:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
719 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             19 W FORT STOCKTON      30.89N 103.21W
05/04/2015  E1.75 INCH       PECOS              TX   PUBLIC

            HAIL REPORTED ALONG 1-10 AT EXIT 237

&&

ANDREW.ARNOLD
Local storm report, May 4, 7:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             10 W FORT STOCKTON      30.89N 103.05W
05/04/2015  E1.50 INCH       PECOS              TX   EMERGENCY MNGR

            AT THE INTERSECTION IF I-10 AND HIGHWAY 67

&&

DH
Special weather statement, May 4, 7:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT MON MAY 4 2015

TXZ058-050115-
REEVES COUNTY AND UPPER TRANS PECOS-
742 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 815 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES
SOUTHEAST OF SARAGOSA AT 742 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS.

&&

LAT...LON 3120 10354 3105 10334 3085 10358 3097 10374
TIME...MOT...LOC 0042Z 220DEG 10KT 3098 10359

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:10 PM CDTSpecial Weather StatementMAFDawson35 min
May 4, 7:29 PM CDTTornado WarningMAFPecos31 min
May 4, 7:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 7:57 PM CDTAreal Flood AdvisoryMAFDawson2 hr
May 4, 8:08 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 4, 8:25 PM CDTFlash Flood WarningMAFDawson3 hr
May 4, 8:27 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 8:30 PM CDTSpecial Weather StatementMAFBorden30 min
May 4, 8:34 PM CDTFlash Flood WarningMAFGaines3 hr
May 4, 8:42 PM CDTAreal Flood AdvisoryMAFBorden3 hr
May 4, 8:47 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler3 hr
May 4, 8:51 PM CDTSpecial Weather StatementMAFLoving24 min
May 4, 8:55 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves65 min
May 4, 8:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler41 min
May 4, 9:14 PM CDTFlash Flood WarningMAFBorden3 hr
May 4, 9:46 PM CDTSevere Thunderstorm WarningMAFWard44 min
May 4, 9:53 PM CDTSpecial Weather StatementMAFDawson37 min
May 4, 9:54 PM CDTFlash Flood WarningMAFReeves, Ward3 hr
May 4, 9:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward60 min
May 4, 10:12 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
May 4, 10:12 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin63 min
May 4, 10:22 PM CDTAreal Flood AdvisoryMAFPecos4 hr
May 4, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Ward45 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningMAFPecos51 min
May 4, 10:57 PM CDTAreal Flood AdvisoryMAFDawson3 hr
May 4, 11:18 PM CDTSpecial Weather StatementMAFCrane27 min
May 4, 11:28 PM CDTFlash Flood WarningMAFDawson, Gaines6 hr
May 4, 11:38 PM CDTSpecial Weather StatementMAFBorden37 min
May 4, 11:44 PM CDTSevere Thunderstorm WarningMAFCrane46 min
May 5, 12:14 AM CDTFlash Flood WarningMAFBorden6 hr
May 5, 12:30 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton45 min
May 5, 1:16 AM CDTSevere Thunderstorm WarningMAFMidland44 min
May 5, 1:31 AM CDTSpecial Weather StatementMAFScurry44 min
May 5, 1:39 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 5, 3:51 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 5, 4:27 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 4:33 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
May 5, 5:21 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 5:49 AM CDTSpecial Weather StatementMAFLoving41 min
May 5, 6:06 AM CDTFlash Flood WarningMAFDawson, Gaines4 hr
May 5, 6:29 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Winkler3 hr
May 5, 8:34 AM CDTFlash Flood WarningMAFBorden, Scurry116 min
May 5, 2:55 PM CDTSpecial Weather StatementMAFHoward35 min
May 5, 3:13 PM CDTTornado WarningMAFBorden, Howard32 min
May 5, 3:41 PM CDTTornado Warning Tornado observedMAFBorden, Howard34 min
May 5, 3:55 PM CDTSpecial Weather StatementMAFScurry35 min
May 5, 4:02 PM CDTSevere Thunderstorm WarningMAFScurry43 min
May 5, 4:20 PM CDTSpecial Weather StatementMAFMitchell25 min
May 5, 4:37 PM CDTSpecial Weather StatementMAFMitchell23 min
May 5, 4:44 PM CDTSevere Thunderstorm WarningMAFScurry46 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningMAFMitchell60 min
May 5, 5:05 PM CDTTornado WarningMAFMitchell40 min
May 5, 5:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 5, 5:47 PM CDTSpecial Weather StatementMAFMitchell43 min
May 5, 6:46 PM CDTSpecial Weather StatementMAFTerrell29 min
May 5, 6:54 PM CDTSpecial Weather StatementMAFMitchell36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.